# SDR ABXA20200803189

- Difficulty date: September 23, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 94,597 hours, 43,280 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Stiffener
- Part number: 145T26684
- Condition: Cracked
- Location: Bs 1065
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING MAINTENANCE VISIT AT HAECO GSO, PRODUCTION PERSONNEL REPORTED CRACK DAMAGE ON BS 1065 BULKHEAD, STIFFENER NR 6, 145T2668-4, APPROXIMATELY AT BL 0.00.  THE CRACK DAMAGE SEVERED THE SUBJECT STIFFENER.  THE DAMAGE WAS REMOVED BY TRIMMING THE SECTION OF THE PART, REF.ABX-REA-5350-64020-00.
